# SDR UIEA200700434

- Difficulty date: October 8, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N492
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 38,630 hours, 7,472 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE RT FIXED UPPER WING TRAILING EDGE PANEL WBL 235 ALONG THE TRAILING EDGE 7" FROM THE OUTBD END 1"IN LENGTH BY 1/4" WIDE .
